# SDR USAA2013102100024

- Difficulty date: October 6, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON SEAT TRACK BETWEEM FRAMES 41 TO 46+15, Y765.  REPLACED SEATS TRACK IAW SRM 51-72-11 & DWG D53370500.
